# SDR TSAA0779031

- Difficulty date: June 9, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,092 hours, 57,636 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Loose
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 82 HNL - KOA - AFTER TAKEOFF, THE CREW WAS ADVISED BY ATC THAT THERE WAS DARK SMOKE TRAILING THE NR 2 ENGINE.  CREW NOTED THE OIL QUANTITY DROPPING AND RETARDED THE NR 2 THROTTLE TO IDLE.  AIRCRAFT RETURNED TO HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 OIL CAP LOOSE AND SERVICED THE ENGINE OIL.  MAINTENANCE RAN THE NR 2 ENGINE AND FOUND NO OIL LEAKS.  AIRCRAFT WAS RETURNED TO SERVICE.
